Functional continuous Runge–Kutta–Nyström methods

Eremin Alexey S.: Functional continuous Runge–Kutta–Nyström methods. (2016)

[thumbnail of ejqtde_010_qtde_2016_011_001-017.pdf]
Cikk, tanulmány, mű

Download (699kB) | Preview
Item Type: Journal
Publication full: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2016
Volume: 10
Number: 11
ISSN: 1417-3875
Page Range: pp. 1-17
Uncontrolled Keywords: Differenciálegyenlet, Matematika
Additional Information: Bibliogr.: p. 16-17.
Date Deposited: 2017. Jun. 20. 14:32
Last Modified: 2020. Jul. 29. 12:41

Actions (login required)

View Item View Item